# SDR COMA0460590

- Difficulty date: October 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 11,250 hours, 9,180 cycles
- Engine: Pwa PT6A27
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5118, EMERGENCY FLOOR PATH LIGHTS INOPERATIVE,  ROWS 2 THRU 5.  REPLACED STRIP LAMP.
